# SDR V0XD20210504006

- Difficulty date: April 27, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362811SH690
- Condition: Corroded
- Location: Bs 379-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACKS FROM FS 379 TO FS 700 (3 SEAT TRACK SECTIONS) ARE CORRODED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED 3 SEAT TRACK SECTIONS (PN: 3 EA- SH690-36281-1, SH690-36282-1, SH690-36284-1)IAW CRJ 900 SRM 51-26-06 AND 53-00-49.
